Ask an expert
Question

18 Jul 2005

Unsure
I have been on contraceptive tablets since 1996 (femodene), I misplaced them in 2000 and stopped midcycle and fell pregnant, I used the abortion pill, I went to a doctor (a GP) when the bleeding started who did not clean me up and a few weeks later I went to a gynae who then did the D & C and told me to come back a coupls of weeks later for a check up. I went about a week later he said everything is fine and that everything looked normal. I went back to using Femodene after that and stopped last year December around the 25th/ 27th of December 2004, my husband and I have been trying for a baby, my periods are quite regular and normally come around the 27th of every month (30 day cycle), I am scarred that because of the abortion that I had I might have ruined my chances of getting pregnant. Please advice. Regards, Anon
Answer 273 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It does not sound that there were any complcations from the abortion. Have a look at the Top 5 questions to see more about falling pregnant after stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote